RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 20, Number 4  


Properties of extremal elements in the duality relation for Hardy spaces
Kh. Kh. Burchaev, G. Yu. Ryabykh
5
Vector fields with zero flux through spheres of fixed radius
Vit. V. Volchkov, N. P. Volchkova
20
$L_p-L_q$-estimates for potential-type operators with oscillating kernels
M. N. Gurov, V. A. Nogin
35
On automorphisms of a strongly regular graph with parameters $(117,36,15,9)$
A. K. Gutnova, A. A. Makhnev
43
Unique solvability of a Bitsadze–Samarskiy type problem for equations with discontinuous coefficient
A. G. Ezaova
50
Transversal domination in double graphs
S. R. Nayaka, Puttaswamy, K. N. Prakasha
59
On a particular solution of a nonhomogeneous convolution equation in spaces of ultradifferentiable functions
D. A. Polyakova
67
Convergence of the Lagrange–Sturm–Liouville processes for continuous functions of bounded variation
A. Yu. Trynin
76
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020